Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes body shakes?

my husband is taking champix and has stopped smoking for approx 3 weeks now. This week he had a severe neck ache and his doctor prescribed norflex and ibuprofen. It s now two days later and he has had the shakes today, so much so he spilt half a glass of water. We are wondering if it s due to side effects of taking norflex and champix at the same time. Can you help?
Thu, 29 Apr 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

No, this is not drug interaction. Visit neuro physician for proper neurological examination.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ibuprofen


What causes body shakes?

Hello, No, this is not drug interaction. Visit neuro physician for proper neurological examination. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist